Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Just me wanting to vent a little…I am “one of those” ( apparently ) whose body is quite sensitive to synthroid. After dr started me on 100 mcg for 5 days, I experienced, racing heart, anxiety and other hyper symptoms, he took me off for 5 days and then had me start at 50mcg…same symptoms….they checked my blood and my labs comfirmed I am most definitely hypo. I had RAI on Feb 4th. They decided to start me at 12.5 mcg and said I might have to go 6 weeks on 12.5 mcg increases in my synthroid…. I was on the 12.5 for 2 weeks and then the dr ok’d me to increase to 25 mcg…still had a little racey heart etc and a few mild hypo symptoms a few days after upping the dosage. It has now been 2 weeks on the 25mcg and am doing ok so far and even see a slight improvement in water retention. I see my dr tommorrow again…I feel so awful being so hypo, big swollen eyes from fluid retention not to mentnion so tired and sluggish, body aching everywhere and cant think straight…its like being in a brain fog most of the time…I am beginning to wonder if I will ever feel “normal” again. I also still seem to have some anxiety symtoms and I wonder if anyone has experience anxiety while hypo? …gosh I had so much of that while hyper ! Also if anyone else has had trouble with their body taking longer to adjust to synthroid I would really love to hear.If I have to go 6 weeks at a time on 12.5 mcg increments to get to a “normal” dosage of my synthroid this will take forever ! I just dont know how to deal with this unexpected lengthy delay in recovery after the long haul being hypo and having RAI etc. I just feel down tonight as I can hardly remember what life is like when I could actually function in my life. Also does your body ache and hurt a lot when your hypo ? is that normal when your thyroid is very low ?I just want to lay around and have no energy for anything plus dont like to go out in public with my big swollen eyes. Just getting very creeped out and very depressed with all the strange things my body does these days and still trying to be patient but not always suceeding. Thanks to anyone who may be able to shed some light on all this. God bless…

      Anonymous
        Post count: 93172

        Hi,
        I feel for you…really I do. I experienced something like you are. I had bad anxiety while hypo. your body is hypo! Your swollen and feeling horriable. Your thyroid is probably dying off slowly so the docs are right about upping your dosage slowly. It will get better I promise. your eyes will un puff and you’ll soon feel really good. For me it happened overnight, i had all these horriable symptoms, anxiety, being fearful for no reason, puffy eyes, my cloths didnt fit, water retention, crying and waking up in the middle of the night with panic attacks. It was horriable, then one day it just stopped. Its a long journey, but your on the right road! I had mine done in sept. and Im still playing with my dosages.

        They say it can take up to a year to get the right dosage and your body better. Go slow, give yourself a break, i wish after rai everything would just go back to normal but our bodies have been threw so much and now your on your way to recovery. If the panic attacks keep up maybe you can ask your doc for some beta blockers, those helped me so much! It stopped the racing heart and hyper symptoms. Some people breeze rigth threw the hypo stage and get normalized quickly and some like us it takes awhile, it will pass! I promise. Rest when you need to, wear sweats if you need to and know your body is healing. As your body gets use to the synthroid your going to feel better.
        My doc started me too soon on too much. i had barley gone hypo and he started me on a dose which would be for my body weigth. wrong! I went hyper and it was horriable, i did the on and off of the synthroid too and it was hard but finally I think we have the right dosage. In the future you will know when you feel hypo and can go into the doc and make a minor change in the meds. your just in the stage of waiting for the thyroid to burn out and you may have had some hyper cells left and the synthroid was too strong.

        Hang in there, your going to get threw this! I promise! Nothing fit me for about 3 weeks then all my water weight just came off and Im back in my jeans. I can feel when Im going hypo but still in the normal high range and the docs will put me on a stronger dose and I feel so much better!
        Your going to feel great, but for now take it slow and know this will pass too!

        Anonymous
          Post count: 93172

          Hi Meme ! I just wanted to thank you sooo much for your post and for your encouragement :) It means so much when you are going through such rough times and makes it much more peaceful knowing that there IS someone else that experienced something the same as you are going through. I try to stay positive but every now and again I realize that I am struggling and feeling so awful and so I look for some support. The anxiety is the worst…I was hoping that was gone now that the hyper part is over with …but I know that this too SHALL PASS ! I want to thank you from the bottom of my heart for your input! God bless! Every day I pray for everyone.

          Anonymous
            Post count: 93172

            My doc told me that a change in dosage won’t show up before 6 weeks – takes time to balance out. I wish there was a quick fix to this, but I was hypo for many, many months and have been in normal range the past 6 months – but I had RAI 2 years ago! This just takes more or less time for each individual. Joy in NoGA mtns.

          Viewing 4 posts - 1 through 4 (of 4 total)
          • You must be logged in to reply to this topic.